# SDR AWXA200700187

- Difficulty date: January 30, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65479738
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED SHEAR WEB, BS 577, S17R, WL 208.  REPLACED SHEAR WEB, BS 577, S17R, WL 208 IAW B737-300 SRM 51-40-02.
